# SDR ASOA201101849

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AFT EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE ON OPS TEST PA EMERGENCY TEST.  REPLACED AFT CTR EMERGENCY EXIT LIGHT HOUSING ASSY IAW AMM 33-51-14-000/400-801.  OPS CK GOOD IAW AMM 33-51-14-710-801.
